# SDR SWAA080641

- Difficulty date: February 4, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 70,677 hours, 65,821 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6546543
- Condition: Corroded
- Location: Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG SIDE SUPPORT FITTING LUG CORRODED AT BS 685.  REPAIRED FITTING PER SWA EA.
